# SDR DALA2023022701430

- Difficulty date: February 24, 2023
- Submitted: February 27, 2023
- Operation: Air carrier
- Aircraft: N921AT
- Make and model: Boeing 717-200
- Aircraft serial: 55082
- Aircraft time: 53,791 hours, 38,330 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR NEAR 1ST CLASS COAT CLOSET SEEMS SOFT. REMOVED AND FABRICATED FLOOR PANEL PER B717 AMM 53-21 AND SRM 53-20-50 PG 2. FIG 3. FOUND SUPPORT ANGLE BROKEN AT STA 237. REMOVED, FABRICATED, DRILLED UP, PRIMED, AND PAINTED A NEW SUPPORT ANGLE. INSTALLED FLOOR SUPPORT ANGLE PER BOING DRAWING #9971184. INSTALLED FLOOR PANEL PER B717 AMM 53-21. (LP #4025076)
